# SDR 2004UALA00212

- Difficulty date: March 9, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 18,963 hours, 2,427 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT INOP AT DOOR 3L.  REPLACED & TESTED DOOR SLIDE LIGHT LAMP, TESTS GOOD.
